# SDR DALA1118600136

- Difficulty date: February 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Spar
- Part number: 311T100034
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP OF FASTENER HOLES PER SB767-54-0081 REV 1 FIG 20 THE OUTBOARD AFT FASTENER HOLE FOUND WITH CRACK INDICATION IN THE AFT SPAR WEB AND MID STRUT BULKHEAD FITTING.  767 SIP MOD (GE ENGINE) - RT STRUT, FREEZE PLUG REPAIR ON OUTBOARD AFT FASTENER HOLE COMMON TO FWD UPPER SPAR FITTING, AFT UPPER SPAR WEB, MID STRUT BULKHEAD FITTING IAW ER/A 488789-14AD .
